# SDR 2007UALA04092

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 44,471 hours, 16,155 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Servo
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEV SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN.  F-CTL CREW COMMENTS: ELEV SERVO FAULTED.    10-19-07    REPLACED ELAC 1.  NO REPEATS SINCE ORIGINAL.
